# SDR UPS97222915

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 65471761
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFTER FURTHER INVESTIGATION FOUND THE FWD AND AFT MAIN CARGO DOOR HINGES CORRODED ON CUSTOMER CARD ID NR 625571.  REMOVED CORRODED HINGES, PROCURED NEW HINGES AND INSTALLED IAW SRM 51-10-1, SRM 51-30-2, MM 52-34-01 AND MM 51-20-151.
